8 months on Testosterone and Zoladex (21 Nov 2016)

Today I am eight months on Testosterone and Zoladex (a hormone blocker). I have experienced a lot of changes in the last eight months, some I didn’t expect and some changes to slow for me. The physical changes I have experienced have been;

  • My voice has got much deeper, unrecognisable from pre-T.
  • Ache – especially my face and shoulders.
  • Body hair, everywhere.
  • Some facial hair, I would like more
  • Change of my face shape.
  • Wider nose
  • Skin rougher
  • Lower growth, and increased sensitivity
  • Higher sex drive.

My none physical changes have been;

  • Increased aggression in the first month
  • Increased dysphoria. Especially chest
  • Dreaming more vividly
  • Negative feelings about fertility and children
  • Increased suffering of dyslexia and speech impediment 

Overall I am happy with how much I have changed in the last eight  months and can’t wait for what’s to come

-Honest Trans Guy

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s